MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; PS TIBIAL INSERTS SZ 2, 15MM

EXACTECH, INC. EXACTECH; PS TIBIAL INSERTS SZ 2, 15MM
Model Number 204-22-15
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.
 
Event or Problem Description
It was reported that a right knee was implanted in 2014.A revision was scheduled to take place on (b)(6) 2019.Upon opening the knee, the surgeon noticed that the post of the insert was broken off and free floating in the knee.Upon further exposure, he recognized that the poly was severely delaminated on the lateral side, anterior aspect, post, and partially underneath the poly.The surgeon then washed out the patient¿s knee, and exchanged the poly for an size 2, 22mm poly, in exchange for the 15mm that was in there previously.The surgeon is completing further observation prior to sending device back.To this manufacturer.Patient is (b)(6) and roughly around (b)(6).No relevant history is known.Initial implant in 2014.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported may have been the result of either excessive flexion between the femoral component and the tibial spine or axial rotation mismatch between the femoral component and the tibial components; likely leading to offset/asymmetrical contact between the femoral cam and the ps tibial insert spine, which may have precipitated the fracture of the tibial spine.However, this cannot be confirmed as the devices were not available for evaluation.

Brand Name
EXACTECH
Common Device Name
PS TIBIAL INSERTS SZ 2, 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9353336
Report Number1038671-2019-00576
Device Sequence Number1954099
Product Code JWH
UDI-Device Identifier10885862048257
UDI-Public10885862048257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204-22-15
Device Catalogue Number204-22-15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date04/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight84